# SDR ASAA2015102813775

- Difficulty date: October 28, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 53,881 hours, 24,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A9401U39
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FLOORBOARD SUPPORT CORRODED. BS 887, LBL 16 - RBL 16.  ACFT GROUNDED.  R & R CORRODED FLOOR SUPPORT AT BS 887, LBL16-RBL16, PN 14A9401U39, PO: 852826.3 IAW SRM 51-40-02 AND DWG 146A7500, REV "A" DOT REMOVED.
